MathSciNet Relay Station
MathSciNet bibliographic data
MR878891 (88d:11033) 11E57 (11F06 20H05)
Mason, A. W. Free quotients of congruence subgroups of ${\rm SL}\sb 2$ over a Dedekind ring of arithmetic type contained in a function field. Math. Proc. Cambridge Philos. Soc. 101 (1987), no. 3, 421–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement